T Nation

One Test Injection/wk or Multiples?


Hi, I've been on Test Enanthate for about 7 years. My weekly dosage is well north of what you recommend.

It seems to be recommended for uniform levels to take multiple doses per week SQ. I've always taken only one injection per week and can't say that I've experienced any real highs and lows based on mood swings and/or strength in the gym

Is it just my personal way of reacting to one inj per week or am I missing something.

I really respect all you guys opinions and it has started me to "think".

Thanks so much for all your unselfish "giving" to all of us.


Please read the protocol for injections sticky and the other stickies.

Do not post your personal case in the stickies!

Always come back to this thread with updates or questions, so we have some context to best respond.

Do not inject your case into other peoples threads. That is often their case and it should not be hijacked.

After reading, ask for clarifications and explanations. Look things in wikipedia.

Your question about how you feel/respond: Can you post lab results and ranges? I am concerned that your estradiol is elevated and that is dimming your lights.

Where to you carry fat?
Are you easily irritated, frustrated, confused? Get angry? Intolerant of noise?
Get cold/chilled easily?
Any long term medical conditions?
Describe energy levels throughout the day.

What other drugs are you taking?


it all depends on your personal genetic makeup, what your optimal hormones levels are, how healthy all of your other systems are, and other things most of us have probably never even dreamed of.

if weekly shot work for you, you have no symptoms of hormone swings, energy levels changes, prostate issues, water retention, moodiness, etc. and all of your blood tests show good levels then I would say carry on. You damn lucky bastard. :wink:

some people are hyperexcreters (like me) I burn through anything I take extremely fast so I have to use freq. injections, and my system is on a hair trigger, if I take too much T, my body tries to dump it all into Estradiol- hence EOD 25mg injections.

other people are hypoexcreters and have problems with hormones building up in their system, or problems with arimidex, etc.

most people are just somewhere in the middle. where weekly shots cause a little too much T and aromatase at first, and then a tad too little towards the end of the week - which usually reeks havoc with their system and other supporting systems like thyroid and cortisol.

some are lucky and can absorb transdermal medications, and gels/creams work for them.

some are an ongoing medical mystery trying to get the bottom of all of their problems.